# SDR USAA920081209

- Difficulty date: June 7, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 47,997 hours, 33,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLT - MAJOR REPAIR - NR 7028999, CRACKED FUSELAGE SKIN, BS 960, WL 208 AT THE R2 DOOR CUT OUT. REPAIRED FUSELAGE SKIN, BS 960, WL 208 AT THE R2 DOOR CUT OUT IAW EA 111178. (K)
